BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Nonlinear currents in a ring-shaped waveguide with balanced gain and dissipation

Participants in the publication
Dmitry A. Zezyulin (Author)
Vladimir V. Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Refereeing
Yes

Date of Publication
2016-10-28

Where published
Physical Review A

Publication Identifiers
ISSN - 2469-9926

Publisher
American Physical Society (APS)

Volume
94
Number
4

Document Identifiers
DOI - https://doi.org/10.1103/PhysRevA.94.043853
URL - http://dx.doi.org/10.1103/physreva.94.043853

Rankings
SCIMAGO Q1 (2016) - 1.482 - Atomic and Molecular Physics


Export

APA
Dmitry A. Zezyulin, Vladimir V. Konotop, (2016). Nonlinear currents in a ring-shaped waveguide with balanced gain and dissipation. Physical Review A, 94, ISSN 2469-9926. eISSN . http://dx.doi.org/10.1103/physreva.94.043853

IEEE
Dmitry A. Zezyulin, Vladimir V. Konotop, "Nonlinear currents in a ring-shaped waveguide with balanced gain and dissipation" in Physical Review A, vol. 94, 2016. 10.1103/PhysRevA.94.043853

BIBTEX
@article{38348, author = {Dmitry A. Zezyulin and Vladimir V. Konotop}, title = {Nonlinear currents in a ring-shaped waveguide with balanced gain and dissipation}, journal = {Physical Review A}, year = 2016, volume = 94 }